# SDR IPXA2022050981906

- Difficulty date: April 28, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 35,577 hours, 24,267 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Part number: 146N52181
- Part serial: NA
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG4MAIN CABIN SEAT TRACK AT STA 1100-1200, LBL 20 HAS CORROSIONREMOVED AND REPLACED SEAT TRACK IAW BOEING DWG 146N5217-1 AND SRM 51-40-02-0G
